# SDR CHQA20120424136

- Difficulty date: April 25, 2012
- Submitted: May 3, 2012
- Operation: Air carrier
- Aircraft: N373SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145543
- Aircraft time: 26,827 hours, 22,684 cycles
- Engine: Allsn AE3007A
- Engine time: 23,916 hours, 22,568 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14000187003
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, A DENT WAS FOUND ON CENTER FUSELAGE IV SKIN BETWEEN FRAME 59 AND FRAME 60, AND STRINGERS 12R AND 13R.  THE CENTER FUSELAGE IV SKIN BETWEEN FRAME 59 AND FRAME 60, AND STRINGERS 12R AND 13R, WAS REPAIRED IN ACCORDANCE WITH SRM 53-24-01.
